Centre de diffusion de revues académiques mathématiques

 
 
 
 

Séminaire Équations aux dérivées partielles (Polytechnique)

Table des matières de ce volume | Article précédent | Article suivant
Wei Min Wang
Fonction de Correlation pour des Mesures Complexes
Séminaire Équations aux dérivées partielles (Polytechnique) (1998-1999), Exp. No. 20, 8 p.
Article PDF | Analyses Zbl 1086.82538

Résumé - Abstract

We study a class of holomorphic complex measures, which are close in an appropriate sense to a complex Gaussian. We show that these measures can be reduced to a product measure of real Gaussians with the aid of a maximum principle in the complex domain. The formulation of this problem has its origin in the study of a certain class of random Schrödinger operators, for which we show that the expectation value of the Green’s function decays exponentially.

Bibliographie

[A] P. Anderson, Absence of diffusion in certain random lattices, Phys. Rev. 109, 1492 (1958).
[AM] M. Aizenman and S. Molchanov, Localization at large disorder and at extreme energies: an elementary derivation, Commun. Math. Phys. 157, 245 (1993). Article |  MR 1244867 |  Zbl 0782.60044
[Be] F. A. Berezin, The method of second quantization, New York: Academic press, 1966.  MR 208930 |  Zbl 0151.44001
[BCKP] A. Bovier, M. Campanino, A. Klein, and F. Perez, Smoothness of the density of states in the Anderson model at high disorder, Commun. Math. Phys. 114 439-461, (1988). Article |  MR 929139 |  Zbl 0644.60057
[CFS] F. Constantinescu, J. Fröhlich, and T. Spencer, Analyticity of the density of states and replica method for random Schrödinger operators on a lattice, J. Stat. Phys. 34 571-596, (1984).  MR 748803 |  Zbl 0591.60060
[DK] H. von Dreifus and A. Klein, A new proof of localization in the Anderson tight binding model, Commun. Math. Phys. 124, 285-299 (1989). Article |  MR 1012868 |  Zbl 0698.60051
[Ec] E. N. Economu, Green’s functions in quantum physics, Springer Series in Solid State Sciences 7, 1979.
[FMSS] J. Fröhlich, F. Martinelli, E. Scoppola and T.Spencer, Constructive proof of localization in Anderson tight binding model, Commun. Math. Phys. 101, 21-46 (1985). Article |  MR 814541 |  Zbl 0573.60096
[FS] J. Fröhlich and T.Spencer, Absence of diffusion in the Anderson tight binding model for large disorder or low energy, Commun. Math. Phys. 88, 151-184 (1983). Article |  MR 696803 |  Zbl 0519.60066
[HS] B. Helffer and J. Sjöstrand, On the correlation for Kac-like models in the convex case, J. of Stat. Phys. (1994).  MR 1257821 |  Zbl 0946.35508
[K] A. Klein, The supersymmetric replica trick and smoothness of the density of states for the random Schrödinger operators, Proceedings of Symposium in Pure Mathematics, 51, 1990.  MR 1077393 |  Zbl 0709.60105
[KS] A. Klein and A. Spies, Smoothness of the density of states in the Anderson model on a one dimensional strip, Ann. of Phys. 183, 352-398 (1988).  MR 952881 |  Zbl 0635.60077
[S1] J. Sjöstrand, Ferromagnetic integrals, correlations and maximum principle, Ann. Inst. Fourier 44, 601-628 (1994). Cedram |  MR 1296745 |  Zbl 0831.35031
[S2] J. Sjöstrand, Correlation asymptotics and Witten Laplacians, Algebra and Analysis 8 (1996).  MR 1392018 |  Zbl 0877.35084
[SW1] J. Sjöstrand and W. M. Wang, Supersymmetric measures and maximum principles in the complex domaine– exponential decay of Green’s functions, Ann. Scient. Ec. Norm. Sup. 32, (1999). Numdam |  Zbl 0941.47033
[SW2] J. Sjöstrand and W. M. Wang, Exponential decay of averaged Green functions for the random Schrödinger operators, a direct approach, Ann. Scient. Ec. Norm. Sup. 32, (1999) . Numdam |  MR 1685078 |  Zbl 0934.35036
[Sp] T. Spencer, The Schrödinger equation with a random potential–a mathematical review, Les Houches XLIII, K. Osterwalder, R. Stora (eds.) (1984).  Zbl 0655.60050
[V] T. Voronov, Geometric integration theory on supermanifolds, Mathematical Physics Review, USSR Academy of Sciences, Moscow, 1993.
[W1] W. M. Wang, Asymptotic expansion for the density of states of the magnetic Schrödinger operator with a random potential, Commun. Math. Phys. 172, 401-425 (1995). Article |  MR 1350414 |  Zbl 0851.35145
[W2] W. M. Wang, Supersymmetry and density of states of the magnetic Schrödinger operator with a random potential revisited, Commun. PDE (1999).  MR 1748355 |  Zbl 0964.35122
Copyright Cellule MathDoc 2019 | Crédit | Plan du site